EconPapers    
Economics at your fingertips  
 

Notes on the Suboptimality Result of J. D. Geanakoplos and H. M. Polemarchakis (1986)

Antonio Jimenez-Martínez
Additional contact information
Antonio Jimenez-Martínez: Universidad de Guanajuato

Authors registered in the RePEc Author Service: Antonio Jimenez-Martinez

Estudios Económicos, 2007, vol. 22, issue 1, 111-136

Abstract: J. D. Geanakoplos and H. M. Polemarchakis (1986) prove the generic constrained suboptimality of equilibrium allocations in two period economies with incomplete markets. They perturb asset prices at equilibrium when the degree of market incompleteness equals one. Since prices do not parameterize the economy, a generic result cannot be obtained in such a way. These notes provide a detailed version of their proof in which utilities and endowments are perturbed.

Keywords: incomplete asset markets constrained suboptimality; transversality theory. (search for similar items in EconPapers)
JEL-codes: D81 (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://estudioseconomicos.colmex.mx/index.php/economicos/article/view/146/148

Related works:
Working Paper: Notes on the Suboptimality Result by J. D. Geanakoplos and H. M. Polemarchakis (1986) (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:emx:esteco:v:22:y:2007:i:1:p:111-136

Access Statistics for this article

More articles in Estudios Económicos from El Colegio de México, Centro de Estudios Económicos Contact information at EDIRC.
Bibliographic data for series maintained by Ximena Varela ().

 
Page updated 2025-03-23
Handle: RePEc:emx:esteco:v:22:y:2007:i:1:p:111-136